# SDR MWEA010558

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 991960013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD A-8 HAS 2 CRACKS AT FASTENER HOLES ON TOP SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FAIRING.
